American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5

[91] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Manfred Herrmann and Ngô Viet Trung. Examples of Buchsbaum quasi-Gorenstein rings . Proc. Amer. Math. Soc. 117 (1993) 619-625. MR 1112491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Mayumi Morimoto and Shiro Goto. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves . Proc. Amer. Math. Soc. 116 (1992) 305-311. MR 1095226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Hara Charalambous, E. Graham Evans and Matthew Miller. Betti numbers for modules of finite length . Proc. Amer. Math. Soc. 109 (1990) 63-70. MR 1013967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] R. Fedder, C. Huneke and R. Hübl. Zeros of differentials along one-fibered ideals . Proc. Amer. Math. Soc. 108 (1990) 319-325. MR 990421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Shiro Goto. On the surjectivity criterion for Buchsbaum modules . Proc. Amer. Math. Soc. 108 (1990) 641-646. MR 998734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] J. K. Verma. Rees algebras and mixed multiplicities . Proc. Amer. Math. Soc. 104 (1988) 1036-1044. MR 929432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Ngô Viêt Trung. Reduction exponent and degree bound for the defining equations of graded rings . Proc. Amer. Math. Soc. 101 (1987) 229-236. MR 902533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Craig Huneke and Jee Koh. Some dimension $3$ cases of the canonical element conjecture . Proc. Amer. Math. Soc. 98 (1986) 394-398. MR 857928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] W. V. Vasconcelos and R. Villarreal. On Gorenstein ideals of codimension four . Proc. Amer. Math. Soc. 98 (1986) 205-210. MR 854019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] E. D. Davis, A. V. Geramita and F. Orecchia. Gorenstein algebras and the Cayley-Bacharach theorem . Proc. Amer. Math. Soc. 93 (1985) 593-597. MR 776185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Sankar P. Dutta. Generalized intersection multiplicities of modules. II . Proc. Amer. Math. Soc. 93 (1985) 203-204. MR 770519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Peter Schenzel. Symbolic powers of prime ideals and their topology . Proc. Amer. Math. Soc. 93 (1985) 15-20. MR 766518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Shiro Goto. A note on quasi-Buchsbaum rings . Proc. Amer. Math. Soc. 90 (1984) 511-516. MR 733397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Young-Hyun Cho. Presentation of associated graded rings of Cohen-Macaulay local rings . Proc. Amer. Math. Soc. 89 (1983) 569-573. MR 718974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Manfred Steurich. A characterization of unconditioned weak sequences . Proc. Amer. Math. Soc. 87 (1983) 189-199. MR 681820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Markus Brodmann and Christel Rotthaus. A peculiar unmixed domain . Proc. Amer. Math. Soc. 87 (1983) 596-600. MR 687624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] William C. Brown. A note on the Cohen-Macaulay type of lines in uniform position in ${\bf A}\sp{n+1}$ . Proc. Amer. Math. Soc. 87 (1983) 591-595. MR 687623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Ngô Viêt Trung. On a certain transitivity of the graded ring associated with an ideal . Proc. Amer. Math. Soc. 85 (1982) 489-495. MR 660588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Craig Huneke. A remark concerning multiplicities . Proc. Amer. Math. Soc. 85 (1982) 331-332. MR 656095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Stephen McAdam. Two applications of asymptotic prime divisors . Proc. Amer. Math. Soc. 84 (1982) 179-180. MR 637164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] J. Herzog. Strict local rings . Proc. Amer. Math. Soc. 84 (1982) 165-172. MR 637161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Alfio Ragusa. On openness of $H\sb{n}$-locus and semicontinuity of $n$th deviation . Proc. Amer. Math. Soc. 80 (1980) 201-209. MR 577744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Paul Roberts. Abelian extensions of regular local rings . Proc. Amer. Math. Soc. 78 (1980) 307-310. MR 553363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] S. C. Kothari. The local Hilbert function of a pair of plane curves . Proc. Amer. Math. Soc. 72 (1978) 439-442. MR 0506283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Shiro Goto. A problem on Noetherian local rings of characteristic $p$ . Proc. Amer. Math. Soc. 64 (1977) 199-205. MR 0447212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Maria Grazia Marinari. On maximality of Gorenstein sequences . Proc. Amer. Math. Soc. 59 (1976) 33-38. MR 0441956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] M. Boratyński and J. Święcicka. Hilbert-Samuel functions of Cohen-Macaulay rings . Proc. Amer. Math. Soc. 51 (1975) 19-24. MR 0432630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5